# SDR USAA2012090500029

- Difficulty date: August 12, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 40,731 hours, 16,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT RAIL AT FR59+10 INCHES, -Y1292.  REPLACED SEAT RAIL AT FR59+10 INCHES, -Y1292 IAW A319 SRM 51-72-11, 51-42-11, AIRBUS DRAWING D53472832 & D53476950.
